# SDR SWAA2013020712420

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 21,505 hours, 12,669 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFT SPAR UPPER GAP PANEL  BETWEEN  INBD AND OTBD FLAP WELL, CENTER ATTACHMENT ANGLE CRACKED ON INSIDE.  REMOVED AND REPLACED BRACKET PER SRM.
